Bulletin of the American Mathematical Society

The Betti groups of the product of two normal spaces

C. E. Clark

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 4 (1943), 307-313.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505111

Mathematical Reviews number (MathSciNet)
MR0008138

Zentralblatt MATH identifier
0060.40905

Citation

Clark, C. E. The Betti groups of the product of two normal spaces. Bull. Amer. Math. Soc. 49 (1943), no. 4, 307--313. https://projecteuclid.org/euclid.bams/1183505111


Export citation